Superconnexions, indice local des familles, déterminant de la cohomologie et métriques de Quillen
Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet), Mémoires de la Société Mathématique de France, Serie 2, no. 46 (1991), pp. 27-72.
@incollection{MSMF_1991_2_46__27_0,
     author = {Bismut, Jean-Michel},
     title = {Superconnexions, indice local des familles, d\'eterminant de la cohomologie et m\'etriques de {Quillen}},
     booktitle = {Analyse globale et physique math\'ematique (Colloque \`a la m\'emoire d'Edmond Combet)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {27--72},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {46},
     year = {1991},
     doi = {10.24033/msmf.354},
     zbl = {0755.58009},
     mrnumber = {92j:58101},
     url = {http://archive.numdam.org/articles/10.24033/msmf.354/}
}
TY  - CHAP
AU  - Bismut, Jean-Michel
TI  - Superconnexions, indice local des familles, déterminant de la cohomologie et métriques de Quillen
BT  - Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet)
AU  - Collectif
T3  - Mémoires de la Société Mathématique de France
PY  - 1991
DA  - 1991///
SP  - 27
EP  - 72
IS  - 46
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.354/
UR  - https://zbmath.org/?q=an%3A0755.58009
UR  - https://www.ams.org/mathscinet-getitem?mr=92j:58101
UR  - https://doi.org/10.24033/msmf.354
DO  - 10.24033/msmf.354
ID  - MSMF_1991_2_46__27_0
ER  - 
%0 Book Section
%A Bismut, Jean-Michel
%T Superconnexions, indice local des familles, déterminant de la cohomologie et métriques de Quillen
%B Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet)
%A Collectif
%S Mémoires de la Société Mathématique de France
%D 1991
%P 27-72
%N 46
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.354
%R 10.24033/msmf.354
%F MSMF_1991_2_46__27_0
Bismut, Jean-Michel. Superconnexions, indice local des familles, déterminant de la cohomologie et métriques de Quillen, in Analyse globale et physique mathématique (Colloque à la mémoire d'Edmond Combet), Mémoires de la Société Mathématique de France, Serie 2, no. 46 (1991), pp. 27-72. doi : 10.24033/msmf.354. http://archive.numdam.org/articles/10.24033/msmf.354/

[ABoP] Atiyah, M.F., Bott, R., Patodi, V.K : On the heat equation and the Index Theorem. Invent. Math. 19, 279-330 (1973). | MR | Zbl

[AHS] Atiyah, M.F., Hitchin, N.J., Singer I.M. : Self-duality in four dimensional Riemannian geometry, Proc. Roy. Soc. Lond. A 362, 425-461 (1978). | MR | Zbl

[APS] Atiyah, M.F., Patodi V.K., Singer I.M. : Spectral asymmetry and Riemannian geometry. I, Math. Proc. Cambridge Philos. Soc. 77, 43-69 (1975). | MR | Zbl

[AS1] Atiyah, M.F., Singer I.M. : The index of elliptic operators. III Ann. of Math. 87, 546-604 (1968). | MR | Zbl

[AS2] Atiyah, M.F., Singer I.M. : The index of elliptic operators. IV Ann. Math. 93, 119-138 (1971). | MR | Zbl

[BeV] Berline N., Vergne M. : A proof of Bismut local index theorem for a family of Dirac operators. Topology 26, 435-463 (1987). | MR | Zbl

[BeGeV] Berline N., Getzler E., Vergne M. : Heat kernels and the Dirac operator. En préparation 1989.

[B1] Bismut, J.M. : The index Theorem for families of Dirac operators : two heat equation proofs. Invent. Math. 83, 91-151 (1986). | MR | Zbl

[B2] Bismut, J.M. : Formules de Lichnerowicz et théorème de l'indice. Proceedings of the Conference in honour of A. Lichnerowicz. D. Bertrand, Y. Choquet-Brutat ed. Vol. Géom. Diff., pp. 11-31. Travaux en cours. Paris : Hermann 1988. | MR | Zbl

[B3] Bismut, J.M. : Superconnection currents and complex immersions. Invent. Math. 59-113 (1990). | MR | Zbl

[B4] Bismut, J.M. : Koszul complexes, harmonic oscillators and the Todd class. J.A.M.S. 3, 159-256 (1990). | MR | Zbl

[BF1] Bismut, J.-M., Freed D.S. : The analysis of elliptic families I, Metrics and connections on determinant bundles. Comm. Math. Phys. 106, 159-176 (1986). | MR | Zbl

[BF2] Bismut, J.-M., Freed D.S. : The analysis of elliptic families II, Dirac operators, eta invariants and the holonomy Theorem. Comm. Math. Phys. 107, 103-163 (1986). | MR | Zbl

[BGS1] Bismut, J.M., Gillet, H., Soulé, C. : Analytic torsion and holomorphic determinant bundles. I. Comm. Math. Phys. 115, 49-78 (1988). | MR | Zbl

[BGS2] Bismut, J.M., Gillet, H., Soulé, C. : Analytic torsion and holomorphic determinant bundles. II. Comm. Math. Phys. 115, 79-126 (1988). | MR | Zbl

[BGS3] Bismut, J.M., Gillet, H., Soulé, C. : Analytic torsion and holomorphic determinant bundles. III. Comm. Math. Phys. 115, 301-351 (1988). | MR | Zbl

[BGS4] Bismut, J.M., Gillet, H., Soulé, C. : Bott-Chern currents and complex immersions. Duke Math. Journal 60, 255-284 (1990). | MR | Zbl

[BGS5] Bismut, J.M., Gillet, H., Soulé, C. : Complex immersions and Arakelov geometry. The Grothendieck Festschrift, P. Cartier et al. eds. Vol I, pp. 249-331. Progress in Math. n° 86. Boston : Birkhaüser 1990. | MR | Zbl

[BL1] Bismut, J.M., Lebeau, G. : Immersions complexes et métriques de Quillen. C.R. Acad. Sci. Paris Sér. I. Math 309, 487-491 (1989). | MR | Zbl

[BL2] Bismut, J.M., Lebeau, G. : Complex immersions and Quillen metrics. Preprint Orsay 90-13 (1990). A paraître aux Publ. Math. IHES. | Numdam | Zbl

[E] Eilenberg, S. : Homological dimension and local syzygies. Ann. of Math. 64, 328-336 (1956). | MR | Zbl

[F] Faltings G. : Calculus on arithmetic surfaces. Ann. of Math. 119, 387-424 (1984). | MR | Zbl

[Ge] Getzler, E. : A short proof of the Atiyah-Singer Index Theorem. Topology 25, 111-117 (1986). | MR | Zbl

[Gi1] Gilkey, P. : Curvature and the eigenvalues of the Laplacian. Adv. Math. 10, 344-382 (1973). | MR | Zbl

[Gi2] Gilkey, P. : Invariance theory, the heat equation and the Atiyah-Singer index theorem. Washington : Publish or Perish 1984. | MR | Zbl

[GS1] Gillet, H., Soulé, C. : Arithmetic Intersection Theory, 1988, Preprint IHES/M/88/30.

[GS2] Gillet, H., Soulé, C. : Characteristic classes for algebraic vector bundles with Hermitian metrics. Ann. Math. I. 131, 163-203 (1990). II 131, 205-238 (1990). | MR | Zbl

[GS3] Gillet, H., Soulé, C. : Analytic torsion and the arithmetic Todd genus. A paraître dans Topology. Preprint IHES/M/88/12. | Zbl

[GS4] Gillet, H., Soulé, C. : Un théorème de Riemann-Roch-Grothendieck arithmétique. C.R.A.S. Série I, 309, 929-932 (1989). | MR | Zbl

[H] Hitchin, N.J. : Harmonic spinors. Adv. in Math. 14, 1-55 (1974). | MR | Zbl

[KM] Knudsen, F.F., Mumford, D. : The projectivity of the moduli space of stable curves, I : Preliminaries on "det" and "div". Math. Scand. 39, 19-55 (1976). | MR | Zbl

[L] Lichnerowicz, A. : Spineurs harmoniques. C.R. Acad. Sci. Paris. Sér. A, 257, 7-9 (1963). | MR | Zbl

[La] Lang, S. : Introduction to Arakelov Theory. Berlin-Heidelberg-New-York : Springer 1988. | MR | Zbl

[MQ] Mathai V. Quillen D. : Superconnections, Thom classes, and equivariant differential forms. Topology 25, 85-110 (1986). | MR | Zbl

[P] Patodi, V.K. : Curvature and the eigenvalues of the Laplacian. J. Differ. Geom. 5, 233-249 (1971). | MR | Zbl

[Po] Polyakov, A.M. : Quantum geometry of bosonic strings. Phys. Letters 103B, 207-210 (1981). | MR

[Q1] Quillen, D. : Superconnections and the Chern character. Topology, 24, 89-95 (1985). | MR | Zbl

[Q2] Quillen, D. : Determinants of Cauchy-Riemann operators over a Riemann surface. Funct. Anal. Appl. 14, 31-34 (1985). | MR | Zbl

[RS] Ray, D.B., Singer, I.M. : Analytic torsion for complex manifolds. Ann. of Math. 98, 154-177 (1973). | MR | Zbl

[S] Serre, J.P. : Algèbre locale. Multiplicités. Lecture Notes in Math. n° 11. Berlin-Heidelberg-New-York : Springer 1965. | MR | Zbl

[Se] Seeley, R.T. : Complex powers of an elliptic operator. Proc. Symp. Pure and Appl. Math. AMS 10, 288-307 (1967). | MR | Zbl

Cited by Sources: